Publications of Nikodem Szpak
36 (2), pp. 205 - 215 (2011)Global pointwise decay estimates for defocusing radial nonlinear wave equations. Communications in Partial Differential Equations
35 (10), pp. 1876 - 1890 (2010)Asymptotics from scaling for nonlinear wave equations. Communications in Partial Differential Equations
51, 082901 (2010)Late-time attractor for the cubic nonlinear wave equation. Journal of Mathematical Physics
35 (10), pp. 1876 - 1890 (2010)Asymptotics from Scaling for Nonlinear Wave Equations. Communications in Partial Differential Equations
26 (24), 248001 (2009)Comment on "Late-time tails of a self-gravitating scalar field revisited" by Bizon et al: The leading order asymptotics. Classical and Quantum Gravity
Quasinormal mode expansion and the exact solution of the Cauchy problem for wave equations.
Weighted-L∞ and pointwise space-time decay estimates for wave equations with potentials and initial data of low regularity.
Simple proof of a useful pointwise estimate for the wave equation.
Large data pointwise decay for defocusing semilinear wave equations. Communications on Pure and Applied Mathematics (submitted)